okay so my prescription is weekly, ive felt crap fopr a week and done nothing, didnt get a repeat prescription out of sheer not bothering with anything. its been a week maybe more, ive gone like that before and i think it may be connected to the weird brain zap things.
ive heard of it before but am wondering if its the same. my head has random attacks of being slow, like im falling when im not,i turn and i feel like my eyes and head arent keeping up with the movement for a few seconds just. sometimes i feel like im falling for a few seconds just, sometimes its like a second wave, but my eyes fall a bit as if on a rollercoatser. i also feel like an electric tingling hits me at times and my lips tingle for a second if even, i get it in my hand the very odd time. i feel a bit vertigo or dizzy. this is my reminder that actually its time to take the pills like im supposed to.
it happened a while ago and once i took them it stopped. is this it maybe??
tnayone else had this??
My hands are small
But theyre not yours, they
are my own
But theyre not yours,
they are my own
And i am never broken
Hi Pucca, I got the brain zaps years ago when weaning off citalopram. Currently, I get worse ones the very first day I forget to take cymbalta, so either the cymbalta is stronger or I react to it differently.
I was on 20mg of Citalopram for nearly a year but have been trying to wean myself off for about 4-5 months! I went down to 20mg every other day, then tried going longer periods but kept getting terrible withdrawal (brain zaps, excelllent description I never heard that before!)
Now I take 10mg about every four or five days but I wonder how will I ever stop completely? I am really intolerant of the withdrawal feelings I rush to the cupboard for a pill to fix it! But then my sister came off a much heavier dose (60mg) without any troube at all - she just stopped, so it must vary a lot from person to person.
I've had them, they are typical withdrawal symptoms. I'd say that they were worst with Paxil, a little better with Cymbalta and easier still with Celexa or Zoloft... in any case, they can be eliminated by transitioning to the longest-acting drug, Prozac so that it leaves your body slowly when you stop taking it.
You should either take them more often or switch to something with a longer time of action - againProzac.